Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Skin getting darker all over face, history acne problem. Treatment to get normal skin colour?

Hi, I m of Indian descent and growing up I have had generally fair skin. However, in the past year it seems to have got darker. It isn t dark all over, just on my forehead , which is understandable, but also just the top of my cheeks and close to the sides of the eyes. The remainder of my face remains my original skin tone. It seems where I previously had acne is where the colour change is. What can be recommended for me to lose this darkening of colour back to my normal colour? Thank you, Sanjay.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello
welcome to healthcare magic forum
it seems that you have photo damage skin .
you need to avoid sun exposure and apply sun creen before going out side
do not rub or massage any thing over the skin to remove it
you can use niltan cream for it
peeling ,microderma will help you.
better to consult dermatologist to have proper treatment
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor